# SDR ABXA20130818512

- Difficulty date: August 13, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBD AUX TRACK OTBD LOWER STRUT CORRODED AROUND NUTPLATES.  R & R INBD AUX TRACK OTB LOWER STRUT IAW SRM 51-40-02.  ACFT WAS GROUNDED.
